# SDR SWIA201024223

- Difficulty date: May 11, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 19,554 hours, 16,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FRONT OF RIGHT OVERWING EXIT INOP.  (FLT 6595)REPLACED INVERTER.
